# SDR USAA960523

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Scratch
- Location: Aft Pressblkhd
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .75 INCH SCRATCHAFT PRESSURE BULKHEAD SKIN 5 O'CLOCK POSITION.  INSTALLED DOUBLER, REPAIREDPER SRM 53-10-4 FIG 3.  (M)
